{{ (moduleVm.actions && moduleVm.changeStatus) ? moduleVm.status : '' }} Orolingual Angioedema After Tissue Plasminogen Activator Administration in Patients Taking Angiotensin-Converting Enzyme Inhibitors

Purpose of Activity

To examine previous cases of tissue plasminogen activator?associated orolingual angioedema in patients who are also taking angiotensin-converting enzyme inhibitors to better understand this relationship, while also discussing its risk, presentation, and management.

Learning Objectives/Outcomes

After completing this continuing education activity you will be able to:

  1. Review the etiology and pathophysiology of tissue plasminogen activator-associated angioedema in patients who are also taking antihypertensive medication.
  2. Review the prevalence, onset, and duration of angioedema in patients who are taking antihypertensive medication.
  3. Plan the appropriate treatment for patients who develop tissue plasminogen activator?associated angioedema in patients who are also taking antihypertensive medication.
Price: $17.95

Credits:

  • ANCC 1.5 CH
  • DC - BON 1.5 CH
  • FL - BON 1.5 CH
  • GA - BON 1.5 CH

Lippincott Professional Development is accredited as a provider of continuing nursing education by the American Nurses Credentialing Center's Commission on Accreditation. This activity is also provider approved by the California Board of Registered Nursing, Provider Number CEP 11749. Lippincott Professional Development is also an approved provider of continuing nursing education by the District of Columbia Board of Nursing, Florida Board of Nursing, and Georgia Board of Nursing, #50-1223.







Test Code: AENJ0719A
Published: Jul/Sep 2019
Expires: 6/4/2021
Passing Score: 13/18 (72%)
Authors: Megan Burd, PharmD; Chelsey McPheeters, PharmD, BCPS; Leigh Ann Scherrer, PharmD, BCPS, BCCCP